홈 editorial content online
Volume 14 (2012)
No 1
Volume 13 (2011)
No 1
Volume 12 (2010)
No 1
Volume 11 (2009)
No 1, No 2
Volume 10 (2008)
No 1, No 2
Volume 9 (2006)
No 1, No 2
Volume 8 (2005)
No 1, No 2
Volume 7 (2004)
No 1, No 2
Volume 6 (2003)
No 1, No 2
Volume 5 (2002)
No 1, No 2
Volume 4 (2001)
No 1, No 2
Volume 3 (2000)
No 1
Volume 2 (1999)
No 1
Volume 1 (1998)
No 1
2008 International Workshop on Dynamical System and Realted Topics
(2008 / vol.10 / no.2)
Continuity of chain recurrent sets for flows
Jong-Suh Park, Se-Hyun Ku
Pages. 83--86   



In this paper we prove that there is a residual subset $R$ of the space of $C^0$-flows on a compact metric space $X$ such that the maps
$fmapsto ext{chain recurrent set for}, f$ and $fmapsto ext{number of chain components for}, f$ are continuous on $R.$
Our result is a extended version of the Hurley's result to a continuous dynamical system.



chain recurrence, residual set, flow



37B20, 54H20